# SDR DXTA2024081400181

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500237
- Aircraft time: 8,548 hours, 6,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 007539
- Condition: Weak
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMER LIGHTS ILLUMINATE INTERMITTENTLY DURING FLIGHT. REMOVED THE #1 AND #2 EMERGENCY BATTERIES REFERENCING PHENOM 300 MM TASK 33-52-01-000-801-A INSTALLED THE #1 AND #2 EMERGENCY BATTERIES REFERENCING PHENOM 300 MM TASK 33-52-01-400-801-A OPS CHECK GOOD. MILLI OHM METER SAVA00030 FWD #1 P/N OFF 7450LS-00 FWD #1 S/N OFF 007539 FWD #1P/N ON 7450LS-00 FWD#1S/N ON 005366 AFT #2 P/N OFF 7450LS-00 AFT#2 S/N OFF 007547 AFT #2 P/N ON 7450LS-00 AFT #2 S/N ON 005044
